# SDR CALA2023111603401

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 67,388 hours, 19,923 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AFTER T/O THRUST APPLIED  HAD MOMENTARY RIGHT THRUST REV LIGHT. ACCOMPLISHED #2 ENGINE THRUST REVERSER DEACTIVATION PER MEL CARD AS REQUIRED. REQUESTING MEL. PLACARD APPLIED TO INST PANEL. 78005 AND AMM 78-31-00-201. CB ON P11 AND P6 PULLED AND COLLARED.  PERFORMED OPS CHECK OF ENG 2 T/R COULD NOT DUPLICATE FAULT. PERFORMED OPS CHECK REF FIM 78-36 TASK 809 NO FAULTS FOUND. CYCLED ENG 2 T/R 10 TIMES NO FAULT FOUND BITE TEST CLEAN OPS CHECK GOOD OK TO CONTINUE.
